# SDR UIEA2018071001427

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE FRAME AT STA 197+88 RBL48 HAS CORROSION. REMOVED CORROSION BEYOND LIMITS PER SRM 53-00-07-1A-1 FIG 101 ITEM D. FABRICATED AND INSTALLED REPAIR ANGLE & SHIM PER SRM 53-00-07-2R-4 REPAIR 4.
